Show simple item record

dc.contributor.authorBartholomew-Biggs, M.
dc.contributor.authorUlanowski, Z.
dc.contributor.authorZakovic, S.
dc.date.accessioned2008-07-28T12:43:40Z
dc.date.available2008-07-28T12:43:40Z
dc.date.issued2005
dc.identifier.citationBartholomew-Biggs , M , Ulanowski , Z & Zakovic , S 2005 , ' Using global optimization for a microparticle identification problem with noisy data ' , Journal of Global Optimization , vol. 32 , no. 3 , pp. 325-347 . https://doi.org/10.1007/s10898-004-1943-0
dc.identifier.issn0925-5001
dc.identifier.otherPURE: 167313
dc.identifier.otherPURE UUID: 55ce58c9-e76f-47a1-89dd-6064d853736c
dc.identifier.otherdspace: 2299/2263
dc.identifier.otherScopus: 25444473183
dc.identifier.otherORCID: /0000-0003-4761-6980/work/32374661
dc.identifier.urihttp://hdl.handle.net/2299/2263
dc.description“The original publication is available at www.springerlink.com”. Copyright Springer. DOI: 10.1007/s10898-004-1943-0
dc.language.isoeng
dc.relation.ispartofJournal of Global Optimization
dc.subjectLeast squares solution
dc.subjectLight scattering
dc.titleUsing global optimization for a microparticle identification problem with noisy dataen
dc.contributor.institutionSchool of Physics, Astronomy and Mathematics
dc.contributor.institutionScience & Technology Research Institute
dc.contributor.institutionLight Scattering & Radiactive Properties
dc.contributor.institutionCentre for Atmospheric and Climate Physics Research
dc.description.statusPeer reviewed
rioxxterms.versionofrecordhttps://doi.org/10.1007/s10898-004-1943-0
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record